SciELO - Scientific Electronic Library Online

vol.73 issue3Tangency quantum cohomology and characteristic numbersErratum to "Bernstein-type theorems in hypersurfaces with constant mean curvature" [An Acad Bras Cienc 72(2000): 301-310] author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Anais da Academia Brasileira de Ciências

Print version ISSN 0001-3765On-line version ISSN 1678-2690


SOUSA JR., LUIZ A. M.. Rigidity theorems of Clifford Torus. An. Acad. Bras. Ciênc. [online]. 2001, vol.73, n.3, pp.327-332. ISSN 0001-3765.

Seja M uma hipersuperfície n-dimensional, mínima, fechada, imersa na esfera unitária Sn + 1 dimensional. Suponha que M tem curvatura escalar ou curvatura de Gauss-Kronecker constantes. Nesta nota, anunciaremos que se M tem (n - 1) curvaturas principais com o mesmo sinal em todos os seus pontos, então M é isométrica ao toro de Clifford 03ab.gif (725 bytes).

Keywords : Hipersuperfícies mínimas; curvatura escalar; curvaturas principais; toro de Clifford.

        · abstract in English     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License